Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have depression, cannot live with girlfriend. Help

hi doctor i jus need a pschylogical solution like myself and my boy friend loved a lot each other .but for the past six months he was ina mental depression regarding his project ..............and so he is not talking to me and he is saying like he cant live with a girl like me .as im more posesive and adament i ready to change everything for him and i want him madly and i need to live with him.i talked about this to him many times but he is telling me that he fully hated me .but i cant reialize or accept it .please suggest me some solution i cant live with out him.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
From the details you have provided it is not clear whether your boy friend is suffering from any mental problem. So you need to consult a good psychiatrist as it is important to assess your boy friend and you as well so that further steps can be taken.
Answered: Wed, 15 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor